# SDR AWXA0000453

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6546486
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON PANEL 7220 IB MID FLAP TE.     REMOVED DAMAGE SKIN,  FABRICATED REPAIR PARTS AND BONDED TO ASSEMBLY IAW   ER 03-5700-00183-JS2.
